# SDR FDEA202404130460

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 9,658 hours, 4,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000810
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 9,658 hours, 4,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS, LOWER SURFACE, INBOARD TRAILING EDGE FLAP, RH WING. RH WING INB. T/E AFT FLAP LOWER SURFACE WAS EVALUATED AND FOUND 3 DENTS WITHIN   LIMITS I.A.W. B767 SRM 57-53-01-1A FIG. 101 SHEET 4 NOTE C DET. IV. ONE DENT WAS FOUND OUT   OF LIMITS AND WAS REPAIRED I.A.W. B767 SRM 57-53-01-2R REP. 1 FIG. 201 SHEET 4, SRM 51-70-10-  2R REP. 2 FIG. 201 SHEET 1 AND SRM 51-70-03-0G PAR. 5.N. FIG. 20 REV. 88.
